BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Matrix pencils completion problems II

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
429

Starting page
633
Last page
648


Export

APA
M. Dodig, (2008). Matrix pencils completion problems II. LINEAR ALGEBRA AND ITS APPLICATIONS, 429, 633-648. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, "Matrix pencils completion problems II" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 429, pp. 633-648, 2008.

BIBTEX
@article{14553, author = {M. Dodig}, title = {Matrix pencils completion problems II}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2008, pages = {633-648}, volume = 429 }